ON THE BITOPOLOGICAL EXTENSION OF THE BING METRIZATION THEOREM

被引:12
作者
ROMAGUERA, S
MARIN, J
机构
来源
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS | 1988年 / 44卷
关键词
D O I
10.1017/S1446788700029815
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:233 / 241
页数:9
相关论文
共 14 条
[1]   METRIZATION OF TOPOLOGICAL SPACES [J].
BING, RH .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1951, 3 (02) :175-186
[2]  
DATTA MC, 1977, INDIAN J PURE APPL M, V8, P685
[3]   COMPARISON OF TOPOLOGIES [J].
FLETCHER, P ;
HOYLE, HB ;
PATTY, CW .
DUKE MATHEMATICAL JOURNAL, 1969, 36 (02) :325-&
[4]  
Fox R., METRIZABILITY QUASIM
[5]   FINITE-TO-ONE OPEN MAPS OF GENERALIZED METRIC SPACES [J].
GITTINGS, RF .
PACIFIC JOURNAL OF MATHEMATICS, 1975, 59 (01) :33-41
[6]  
GUTIERREZ A, PAIRWISE PARACOMPACT
[7]  
JUNNILA HJK, 1978, THESIS VIRGINIA POLY
[8]  
KONSTADILAKISAVOPOULOU C, 1981, INDIAN J PURE AP MAT, V12, P799
[9]  
KUNZI HPA, 1983, ARCH MATH, V41, P57, DOI 10.1007/BF01193823
[10]  
KUNZI HPA, 1981, THESIS U BERN